# SDR ASAA2015111913898

- Difficulty date: November 19, 2015
- Submitted: November 23, 2015
- Operation: Air carrier
- Aircraft: N453AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36354
- Aircraft time: 7,373 hours, 2,375 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Controller
- Condition: Malfunctioned
- Location: Cabin Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

"CONTROLLER CABIN" ZONE TEMP LIGHT ILLUMINATES ON RECALL AND EXTINGUISHES WITH MASTER CAUTION.  ACFT GROUNDED. BITE TEST NR 2 CONTROLLER SHOWED FLT DECK TRIM VALVE FAULT.  VERIFY TEST IS GOOD.  BITE CHECK NOW GOOD.
